Next Article in Journal
Modeling the Torque and Power Requirements of Traction Tires of Horticultural Tractors using Dimensional Analysis
Previous Article in Journal
The Decision of Intrauerine Growth Retardation from Ultrasonographic Examinations with Neural Networks
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 1997, 2(3), 155-162; doi:10.3390/mca2030155

On F-Monotone Operators and Generalized Strongly Nonlinear Variational Inequalities

Department of Applied Mathematics, Shri G. S. Institute of Technology and Science, Indore (MP) 452003, India
Authors to whom correspondence should be addressed.
Published: 1 December 1997
Download PDF [2417 KB, uploaded 1 April 2016]


In this paper we develop the existence theory of generalized strongly nonlinear variational inequality problem involving F-monotone operator in the setting of reflexive Banach spaces and Hausdorff topological vector spaces separately. Our results include Dugundji’s and Granas’s variational inequality in reflexive Banach spaces and Tan’s variational inequality in topological vector spaces. respectively.
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Ganguly, A.; Wadhwa, K. On F-Monotone Operators and Generalized Strongly Nonlinear Variational Inequalities. Math. Comput. Appl. 1997, 2, 155-162.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics



[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top